# SDR SWIA200920888

- Difficulty date: January 19, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 14,478 hours, 12,491 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6767 - MAIN CABIN DOOR WOULD NOT OPEN FROM THE OUTSIDE.  LUBED DOOR HANDLE ASSEMBLY.
